A Berry--Esseen theorem for weakly negatively dependent random variables and its applications

Authors: Wang, Jianfeng; Zhang, Lixin

Source: Acta Mathematica Hungarica, Volume 110, Number 4, March 2006 , pp. 293-308(16)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


We provide uniform rates of convergence in the central limit theorem for linear negative quadrant dependent (LNQD) random variables. Let ]]>]]>]]>]]>]]>\{X_{n},\allowbreak n\ge1\}$ be a LNQD sequence of random variables with $EX_{n}=0$, set $S_{n}=\sum_{j=1}^{n}X_{j}$ and $B_{n}^{2}=\Var\, (S_{n})$. We show that \begin{gather*} \sup_{x} \left|P\left(\frac{S_{n}}{B_{n}}
Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page